Discussions By Condition: I cannot get a diagnosis.

Help, I'm getting worse. I'm really worried.

Posted In: I cannot get a diagnosis. 34 Replies
  • Posted By: RachelBullets
  • May 27, 2008
  • 09:04 PM

What started out 10 months ago as severe abdominal pain and crippling headaches has gotten way worse.

The headaches do not respond to ANY medication, from Tylenol to Darvocet to Imitrex, nothing can kill the stabbing pain on the right side of my head. I get attacks where it gets worse and I can't do ANYTHING.

I'm still having nausea and vomiting episodes, not as much anymore. However, I'v lost 20 lbs. in two months without trying to do so.

I literally never know what day it is...I have to ask someone at least twice a day. And sometimes I can't read. Like, I write something or look at a word, and no matter how correctly I know its spelled, it looks like just a bunch of jumbled letters to me, not words. And I'm also having trouble spelling simple words like "about." Not common for someone who graduated high school with honors.

My ex boyfriend always yelled at me for constantly repeating myself.

One of the most alarming symptoms to me is I have started losing control of my bladder. It was just to the point where I would have to rush to the bathroom and barely make it, but I was working one day, ringing out a customer, and all of a sudden, I peed my pants. I went home and changed...it happened again that night.

What's going on?! I just want to know so I know how to fight this ****.

Reply Flag this Discussion

34 Replies:

  • I recently moved back home from Leesburg, and the doctor I was working with before was very determined to find out what was wrong with me. Unfortunately, I won't be able to get my EEG now because my medical insurance has been cancelled. Luckily I at least got the MRI done, hopefully that shows something. I had been on the same psychiatric medications before, I was diagnosed Bipolar at 14 or 15, and I have stopped using the meds for my physical symptoms because I don't want to cover up the real problem and just ignore it because the symptoms are reduced. I want to be able to feel what is going on with my body so I can better convey everything to my doctor.
    RachelBullets 120 Replies Flag this Response
  • not to scare you but it sounds like it might be a tumor or something....if youre getting extreme head pain, feel nauseous, have trouble reading....get an mri and cat scan, good luck
    Anonymous 42789 Replies Flag this Response
  • just be sure you do not stop any medications UNTIL you consult your doctor first...some medications cannot be stopped suddenly but rather they must be reduced slowly....Joan
    Joan5555 316 Replies Flag this Response
  • just be sure you do not stop any medications UNTIL you consult your doctor first...some medications cannot be stopped suddenly but rather they must be reduced slowly....Joan Oh, no doubt. I just scheduled an appointment for the 18th to get my last results of the MRI and blood work.
    RachelBullets 120 Replies Flag this Response
  • not to scare you but it sounds like it might be a tumor or something....if youre getting extreme head pain, feel nauseous, have trouble reading....get an mri and cat scan, good luck To be honest, that's what I've been thinking. It may sound like paranoia, but when everything is negative through process of elimination, you only have a few ways left to go.
    RachelBullets 120 Replies Flag this Response
  • I agree with Joan. You are on too many meds which may be either causing or adding to your pain, incontinence (I was incontinent on Risperdol, a psych drug) and inability to come up with simple words, and the tendency to repeat yourelf. I'm worried that you have doctors who are seeing your pain as psych related when it isn't. I took lithium and had some VERY strange reactions and avoided the forbidden foods carefully, but was treated like it was all in my head. I had all the symptoms of migraine without the headache: blacking out and seeing flashes of lightning, etc. Very strange. A second doctor talked me out of taking it. Find a doctor who will take you off ALL meds and start at the beginning.
    Anonymous 42789 Replies Flag this Response
  • I've also noticed a very drastic increase in how much ear wax I produce. Don't know if its relevant or not, but its really bad, and really gross.
    RachelBullets 120 Replies Flag this Response
  • Hi Rachel, please dont make the mistake of thinking the worst. It probably is not a tumor. 90% of things people worry about does not happen. Seriously u need to look at your medication as joan & i have both told u. U need to consult with ur doctor as u can not suddenly stop taking meds. And u need to give it time. Regards :)
    Tootsie 628 Replies Flag this Response
  • The lithium would prevent that, if anything. I'm just making the best of what I can do, until I find out something. Nothing else I can really do.
    RachelBullets 120 Replies Flag this Response
  • Rachel hun u are not listening so believe me this its the last time i am replying. The Lithium could be the problem......& other medication. I have tryed, joan has tryed & others have tryed...... not one of us has said this for anyother reason than ur well-being but if u wont listen & do things corectly u will never know. Its up to u, there is no quick fix it could take you months & months to realise this, it is not going to happen over night.U can lead a horse to water but u cant make it drink. Ya know this makes me feel really sad, u could possibly save urself months/years of suffering. Its entirely up to you. Best wishes to you anyway. :confused: not one of us has said anything that could not be possible, based on ur symptoms that u gave !
    Tootsie 628 Replies Flag this Response
  • I'm not saying I'm not going to talk to my doctor about my meds, because I am.
    RachelBullets 120 Replies Flag this Response
  • Complications of Crohn’s Disease

    Recognize the risks associated with Crohn’s disease.

    8 Surprising Facts About Cholesterol

    Did you know that one in six US adults has high cholesterol?

  • I'm really pleased to hear that Rachel. You also need to be strong with your doctor to show him/her how serious u are about it......he/she needs to help u with this. Some doctors would have u popping pills the rest of your life. wishing you well......:)
    Tootsie 628 Replies Flag this Response
  • Thank you for the advice. Unfortunately, I found out the doctor whom I was seeing that actually was determined to find out what's going on has moved, so I now have to show this new doctor that day that I'm not playing around, and I need answers and determination from them.
    RachelBullets 120 Replies Flag this Response
  • I have this strange spot on the tip of my thumb. It was very faint at about 3a.m. yesterday, then by noon, it has turned a dark gray/brown. Its not a blood blister, and I didn't whack my thumb on anything, but it is just a tad sore. Not much more than my opposite, normal thumb.
    RachelBullets 120 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.